MathSciNet Relay Station
MathSciNet bibliographic data
MR1859277 (2002g:20022) 20C20
Gluck, David; Magaard, Kay The extraspecial case of the $k(GV)$ problem. Trans. Amer. Math. Soc. 354 (2002), no. 1, 287–333 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement